Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

70 year old having vaginal bleeding. Normal biopsy report.Prescribed with provera. what are the side effects?

My mother is 70 years of age and is having vaginal bleeding . A biopsy has been done and found to be ok. She was prescribed Provera which from what I ve read, someone with high blood pressure (which she has) should not be on. She has only been on it for a few days and the bleeding has stopped but it has been prescribed for 6 months. Is there a better course of action that she could be doing rather than being on something with so many side effects? Are there any natural remedies that she could be trying.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hormonal therapy is advisable after menopause only when it is really needed. If your mother's vaginal bleeding was severe enough so as to call for HRT, she would need to use the drug as prescribed. As any hormone needs to be used with caution in a person with hypertension, her blood pressure levels should be monitored regularly and treatment given under regular surveillance. Homeopathic treatments and natural herbs may also be tried. Hope this helps. Take care.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor